# SDR ABXA9600201

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 592240079
- Condition: Corroded
- Location: Bs 237-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE FLOOR PANELS AT RBL 8.5 TO 22 STA 237 AND 256, LBL 0 TO 16.25 STA 237 AND 294.  REPAIRED IAW ABX REA D953-13739-MR.
